# SDR CALA0400515

- Difficulty date: May 28, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N819NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49479
- Aircraft time: 52,187 hours, 25,192 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 6 INCH CRACK IN FORWARD BAGGAGE BIN DOOR INNER SKIN AT BOTTOM AFT SIDE.  THE CRACK WAS STOP DRILLED AND A REPAIR ANGLE WAS INSTALLED IAW SRM 52-05, FIGURE 26A.
